# SDR DXTA2010100604257

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 5,133 hours, 3,987 cycles
- Engine: Pwc PW545B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES NOT FUNCTIONING PROPERLY. GRINDING AND GRABBING.   TAXIED ACFT & VERIFIED PROBLEM, BUT WENT AWAY DURING TAXI.  LET BRAKES COOL DOWN & RETAXIED & BRAKE FUNCTIONED NORMALLY.  BLED LT & RT BRAKES IAW MM 32-44-00 & NEW BLEEDING PROCEDURE. TAXI CHECKED ACFT AGAIN, TAXI CHECKED GOOD.
